Open Access
Translator Disclaimer
march 2015 Expanding maps on the circle and geodesic laminations
Víctor F. Sirvent
Bull. Belg. Math. Soc. Simon Stevin 22(1): 143-158 (march 2015). DOI: 10.36045/bbms/1426856864

Abstract

In this article we consider a family of orientation preserving expanding maps on the circle. We associate to each member of this family a geodesic lamination on the disc, endowed with a transversal measure. The map on the circle induces an expanding dynamical systems on the lamination. We explore relations between the geometry of the lamination and the symbolic dynamics of the circle map. We present a list of open problems.

Citation

Download Citation

Víctor F. Sirvent. "Expanding maps on the circle and geodesic laminations." Bull. Belg. Math. Soc. Simon Stevin 22 (1) 143 - 158, march 2015. https://doi.org/10.36045/bbms/1426856864

Information

Published: march 2015
First available in Project Euclid: 20 March 2015

zbMATH: 1376.37083
MathSciNet: MR3325727
Digital Object Identifier: 10.36045/bbms/1426856864

Subjects:
Primary: 28A80 , 37B99 , 37E10 , 53C22

Keywords: Expanding dynamical systems , geodesic laminations

Rights: Copyright © 2015 The Belgian Mathematical Society

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.22 • No. 1 • march 2015
Back to Top